MathSciNet Relay Station
MathSciNet bibliographic data
MR520021 60Jxx
Saint-Raymond, Jean Quelques remarques sur un article de M. D. Donsker et S. R. S. Varadhan: "Asymptotic evaluation of certain Markov process expectations for large time, III'' (Comm. Pure Appl. Math. 29 (1976), no. 4, 389–461). (French) Séminaire de Probabilités, XII (Univ. Strasbourg, Strasbourg, 1976/1977), pp. 468–481, Lecture Notes in Math., 649, Springer, Berlin, 1978.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement